Join the 'Zepatier' group to help and get support from people like you.
We found 19 questions associated with the 'Zepatier' topic.
Posted 16 Jan 2018 by • 0 answers
... into taking the treatment... however I feel like after the treatment I been feeling like it's as strange body odor coming from my body. Have anyone else experienced this?
Posted 12 Jan 2017 by • 1 answer
Posted 12 Aug 2017 by • 1 answer
My friend's birthday party will be tomorrow and can I drink a couple beers? Any side effect?
Posted 27 Sep 2017 by • 1 answer
I'm currently on week 6 of zepatier, I've never experienced the side effects that I'm experiencing now, most side effects I was told were minor, the first two weeks I was ok, the start of week three everything went to hell, I'm a full time student and part time employee. I have ...
Zepatier - I was virus free after months 1and 3 I just had my bloodwork done and again a significant
Posted 7 Jul 2017 by • 1 answer
... viral load They said i had a relapse and going to another Dr soon . Is that common I did the 12 week program
Posted 2 Jul 2017 by • 0 answers
I will soon be taking Zepatier. I don't currently have a job but, I am wanting to look for work. My question is do the side effects of this medicine make it hard to work or is it minimal? What are your experiences?
Posted 5 May 2017 by • 1 answer
Posted 14 Apr 2017 by • 1 answer
Posted 6 Mar 2017 by • 3 answers
My doctor prescribed me this for my hep C and my insurance (medicade)does not cover it , because my lab results do not show that I have advanced to severe fibrosis of the liver ! I do not understand why they wouldn't want to give this out to someone who needs it before it gets worst that to ...
Posted 21 Apr 2017 by • 0 answers
I'm posting for my husband he doesn't use computer..or cell... who lives like that! Lol..so happy we where finally approved for Zepitar, it took us almost three years and two doctors but my husband started his first pill today! Had a really bad headache and felt tired so went to bed at 5. ...
Posted 25 Dec 2016 by • 1 answer
... I'm a 28 yr old male no other health issuse & I'm praying treatment doesn't cause any... pls leave comments!
Posted 14 Oct 2016 by • 4 answers
My wife has been on this med for two months and at first everything was fine! But recently after taking it mostly on a empty stomach she has been feeling extremely fatigued with bad headache and was wondering if it's normal for side effects to get worse later in treatment?
Posted 4 Dec 2016 by • 1 answer
Recently diagnosed with hep c & plan on starting treatment, didn't get approved for Harvoni & Zepatier was the next best thing... but I'm still waiting on approval
Posted 28 Nov 2016 by • 2 answers
After being on Zepatier for 8 weeks, my entire body aches, simular to being in a car wreck. I also have fibromyalgia. Just feels 2x as bad and nothing is helping the pain. The first 7 weeks there were no side effects at all.
Zepatier - I started my 10th week yesterday...and I had a bad reaction ..I don't understand why...Id
Posted 14 Nov 2016 by • 1 answer
... been doing fine..now I'm scared to take it today... and I'm so close to being done... dont know what to do... got hard to breath..heart pounding..dizzy ... seeing like a worped moving / breathing vision ..like your on acid... lol..is the only way I can describe it... woke up today ...
Related Condition Support Groups
Zepatier Patient Information at Drugs.com
- Zepatier Information for Consumers
- Zepatier Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zepatier (detailed)